Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The diophantine equation $x_1 x_2 a_1 + x_2 x_3 a_2 + \cdots + x_n x_{n + 1} a_n = \delta$


Author: E. J. Finan
Journal: Bull. Amer. Math. Soc. 39 (1933), 944-946
DOI: https://doi.org/10.1090/S0002-9904-1933-05776-2
MathSciNet review: 1562765
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05776-2